# SDR SWAA2022040881983

- Difficulty date: March 9, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS500D+7 LBL45 WL208. / [01] BLENDED AND REMOVED CORROSION DAMAGE FROM SEAT TRACK AT BS 500D+7 LBL 45.5 WL 208 IAW SRM 53-00-52-1A-1 STEP 2. A.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] EVALUATED CORROSION REMOVAL FROM SEAT TRACK AT BS 500D+7 LBL 45.5 WL 208 FOUND THAT .004 INCH WAS REMOVED FROM AN ALLOWABLE OF .020 WITHIN LIMITS IAW SRM 53-00-52-1A-1 STEP 4. A. FIG 103 A. USING DIAL DEPTH GAGE ATS ID ATS1737 S/N UNKNOWN CAL DATE 07/2021;[04] VERIFIED APPLICABILITY OF SRM 53-00-52-1A-1 ALLOWABLE DAMAGE;[05] VERIFIED CORRECTIVE ACTIONS 3; 4.   CORROSION REMOVAL FOUND TO BE IN LIMITS.;[06] SEAT TRACK WILL BE REPLACED ON CUST SYSTEM ID: TTG8Q00B845Z DUE TO OUT OF LIMITS.;[07] SEAT TRACK WILL BE REPLACE ON CUST SYSTEM ID: TTG8Q00B845Z DUE TO OUT OF LIMITS.;[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 6 & 7.;[09] AMENDMENT TO ITEM TO ITEM 3: VERIFIED DAMAGE LIMITS OF SEAT TRACK AT BS 500D+7 LBL45 WL 208 REMOVED .004 INCH IN A 13'X 1.1'AREA LBL 45; WL 208 AREA WORKED WITHIN LIMITS IAW SRM 53-00-52-1A-1 STEP 4.A FIG 103 A. USING DIAL DEPTH GAUGE ATS ID E9655 S/UNKNOWN DUE 03/2022. SEAT TRACK OUT OF LIMITS REPLACED ON CARD INT 5258 TTG8Q00B845Z;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] VERIFIED CORRECTIVE ACTION STEP 9.
